Ir al contenido

Documat


Eigenvalue problems of impulsive differential equations governed by the one-dimensional p-Laplacian operator

  • Bouabdallah, Mohamed [1] ; Chakrone, Omar [2] ; Chehabi, Mohammed [2]
    1. [1] Mohamed First University,
    2. [2] Mohammed First University.
  • Localización: Proyecciones: Journal of Mathematics, ISSN 0716-0917, ISSN-e 0717-6279, Vol. 41, Nº. 1, 2022, págs. 217-247
  • Idioma: inglés
  • DOI: 10.22199/issn.0717-6279-4657
  • Enlaces
  • Resumen
    • In this paper we study a nonlinear boundary eigenvalue problema governed by the one-dimensional p-Laplacian operator with impulse, we give some properties of the first eigenvalue λ1 and we prove the existence of eigenvalues sequence {λn}n∈N∗ by using the Lusternik-Schnirelman principle, as well as by the characterization of the sequence of eigenvalues, we discuss the strict monotonicity of the first eigenvalue and we prove that the eigenfunction corresponding to second eigenvalue λ2 changes sign only once on [0, 1].

  • Referencias bibliográficas
    • E. Kruger-Thiemer and S. P. Eriksen, “Mathematical model of sustained-release preparations and its analysis”, Journal of pharmaceutical sciences,...
    • L. Nie, Z. Teng, and A. Torres, “Dynamic Analysis of an SIR epidemic model with state dependent pulse vaccination”, Nonlinear analysis: real...
    • X. Meng, Z. Li, and J. J. Nieto, “Dynamic analysis of Michaelis–Menten chemostat-type competition models with time delay and pulse in a polluted...
    • A. Conze, J.-M. Lasry, and J. A. Scheinkman, “A system of non-linear functional differential equations arising in an equilibrium model of...
    • S. Liu, J. R. Wang, and Y. Zhou, “Optimal control of noninstantaneous impulsive differential equations”, Journal of the Franklin Institute,...
    • V. Covachev, H. Akça, and F. Yeniçerioğlu, “Difference approximations for impulsive differential equations”, Applied mathematics and computation,...
    • V. Lakshmikantham, D. D. Bainov, and P. Simeonov, Theory of impulsive differential equations. Singapore: World Scientific, 1989.
    • D. O’Regan, Existence theory for nonlinear ordinary differential equations. London: Springer, 1997.
    • J. Kobayashi and M. Ôtani, “An index formula for the degree of (s)+-mappings associated with one-dimensional p-laplacian”, Abstract and...
    • Z. Zhang and J. Wang, “The upper and lower solution method for a class of singular nonlinear second order three-point boundary value problems”,...
    • D. Ji, Y. Tian, and W. Ge, “Positive solutions for one-dimensional p-laplacian boundary value problems with sign changing nonlinearity”, Nonlinear...
    • Y. Tian and W. Ge, “Applications of variational methods to boundary-value problem for impulsive differential equations”, Proceedings of the...
    • J. Zhou and Y. Li, “Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects”, Nonlinear analysis: theory,...
    • Y. Tian and W. Ge, “Variational methods to Sturm–Liouville boundary value problem for impulsive differential equations”, Nonlinear analysis:...
    • J. Sun, H. Chen, and L. Yang, “The existence and multiplicity of solutions for an impulsive differential equation with two parameters via...
    • Y. Tian and W. Ge, “Second-order Sturm-Liouville boundary value problem involving the one-dimensional p-laplacian”, Rocky mountain journal...
    • Y. Tian and W. Ge, “Multiple positive solutions for a second order Sturm-Liouville boundary value problem with a p-Laplacian via variational...
    • M. Moussa, A. Anane, and O. Chakrone, “Spectrum of one dimensional P-laplacian operator with indefinite weight”, Electronic journal of qualitative...
    • A. Anane, O. Chakrone, and M. M. Moussa, “Spectrum of the A_P-laplacian operator”, Boletim da Sociedade paranaense de matematica, vol. 23,...
    • R. P. Agarwal, H. Lü, and D. O'Regan, “Eigenvalues and the one-dimensional P-laplacian”, Journal of mathematical analysis and applications,...
    • W. Wang and J. Shen, “Eigenvalue problems of second order impulsive differential equations”, Computers and mathematics with applications,...
    • O. Muhtarov and S. Yakubov, “Problems for ordinary differential equations with transmission conditions”, Applicable analysis, vol. 81, no....
    • R. K. Amirov, “On Sturm–Liouville operators with discontinuity conditions inside an interval”, Journal of mathematical analysis and applications,...
    • S. Faydaoğlu and G. S. Guseinov, “An expansion result for a Sturm-Liouville eigenvalue problem with impulse”, Turkish journal of mathematics,...
    • E. Zeidler, “The Ljusternik-Schnirelman theory for indefinite and not necessarily odd nonlinear operators and its applications”, Nonlinear...
    • W. Allegretto and H. Yin Xi, “A Picone's identity for the P-laplacian and applications”, Nonlinear analysis: theory, methods and applications,...
    • M. M. Rao and Z. D. Ren, Theory of Orlicz spaces. New York: M. Dekker, 1991.
    • A. Lê, “Eigenvalue problems for the P-Laplacian”, Nonlinear analysis: theory, methods and applications, vol. 64, no. 5, pp. 1057–1099, 2006....
    • F. E. Browder, “Existence theorems for nonlinear partial differential equations”, in Global analysis, S.-S. Chern and S. Smale, Eds. Providence:...
    • C. V. Coffman, “A minimum-maximum principle for a class of non-linear integral equations”, Journal d'analyse mathématique, vol. 22, no....

Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno